# SDR MASA2015052412091

- Difficulty date: May 24, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 30,837 hours, 21,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR DURING CLIMB AND DESCENT.  RAN PACKS AND INSPECTED CABIN/COCKPIT.  COULD NOT DUPLICATE.
